# SDR COEA2016010218801

- Difficulty date: January 2, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571502247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  STRINGER 21R, FWD OF FRAME 25, HAS LEVEL 2 CORROSION.  REPAIR IAW SRM 530000-300-826-A01.
